MathSciNet Relay Station
MathSciNet bibliographic data
MR2034833 (2005f:58076) 58K20 (58K40)
Fernandes, Alexandre Cesar Gurgel; Ruas, Maria Aparecida Soares Bi-Lipschitz determinacy of quasihomogeneous germs. Glasg. Math. J. 46 (2004), no. 1, 77–82.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement